# SDR SWAA2021031654855

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 63,596 hours, 37,608 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WING W/W UPPER WING PANEL SUPPORT FWD 'Z' ATTACH ANGLE IS CRACKED / R&R R/H MLG WING W/W UPPER WING PANEL SUPPORT FWD 'Z' ATTACH ANGLE PER SRM 51-40-02.
